# SDR FDEA201605221717

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT ACFT STRUCTURE PANEL 519AB LANDING FWD END, JUST INBD OF FUEL ACCESS PANEL.  FABRICATED REPLACEMENT DOUBLER IAW DWG ARB 1180.
